# SDR CA090929003

- Difficulty date: September 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 6,200 hours
- Engine: Cont IO520L
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Obstructed
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) UPON APPROACH, PILOT SELECTED MLG DOWN, & DID NOT GET A MLG DOWN INDICATION & HYDRAULIC MOTOR DID NOT SHUT-OFF. PILOT PULLED MLG CIRCUIT BREAKER & USED EMERGENCY EXTENSION PUMP. PILOT SAID HAND PUMP PRESSURED UP IMMEDIATELY. VISUAL ON LT & RT MLG INDICATED THEY WERE DOWN. COULD NOT CONFIRM NLG DOWN. A PHONE CALL WITH MX IN AIR DETERMINED THAT ALL MLG WAS MOST LIKELY DOWN DUE TO PREVIOUS EXPERIENCE WITH FAILED DOWN LOCK MICROSWITCHES. PILOT CONTINUED TO LAND UNEVENTFULLY UNTIL ROLL-OUT WHEN NLG STARTED TO COLLAPSE. PROP STRUCK PAVEMENT & ENGINE STOPPAGE OCCURED.  NO OTHER POST FIRES ETC OCCURED. ACFT GOING AT TAXI SPEED WHEN NLG COLLAPSED.  UPON REMOVAL OF ACFT FROM RUNWAY, NOTICED RT CABIN STEP RETRACT CABLE HAD BROKE (SUSPECTED UPON LAST RETRACTION) AND HAD FLIPPED AROUND AND LODGED ITSELF INTO NLG ACTUATOR LOCKING MECHANISM. NLG LOCKED INTO PLACE ON RUNWAY & TOWED TO HANGER. ACFT HAD ALL 3 GEAR DOWN UPON LANDING EXCEPT NLG WAS TRULY NOT LOCKED. HYD PRESSURE BLED OFF DURING ROLL-OUT AND SUBSEQUENTLY GEAR COLLAPSED. (TC# 20090929003)
